# SDR AALA201902049019

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 55,229 hours, 22,590 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE CAME LOOSE WHEN THE DOOR WAS OPENED.  REMOVED AND REPLACED THE DOOR SLIDE ASSY IAW AMM 25-6601-401-6, AND MCM 29-94-11. CHECKED NORMAL.
